JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHAOTIC PROPERTY OF WEIGHTED COMPOSITION OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHAOTIC PROPERTY OF WEIGHTED COMPOSITION OPERATORS
Rezaei, Hamid;
  PDF(new window)
 Abstract
In the present paper, we study the chaotic property of weighted composition operators acting on the holomorphic function space .
 Keywords
weighted composition operator;hypercyclic operator;Denjoy-Wolff point;Julia-Caratheodory theorem;linear-fractional model theorem;chaotic operator;
 Language
English
 Cited by
1.
Hypercyclicity of weighted composition operators on a weighted Dirichlet space, Complex Variables and Elliptic Equations, 2014, 59, 7, 1043  crossref(new windwow)
2.
Dynamics of Weighted Composition Operators, Complex Analysis and Operator Theory, 2014, 8, 1, 159  crossref(new windwow)
 References
1.
G. D. Birkhoff, Demonstration d'un theoreme elementaire sur les fonctions entieres, C. R. Acad. Sci. Paris 189 (1929), 473-475.

2.
P. S. Bourdon and J. H. Shapiro, Cyclic phenomena for composition operators, Mem. Amer. Math. Soc. 125 (1997), no. 596, x+105 pp.

3.
K. C. Chan and J. H. Shapiro, The cyclic behavior of translation operator on Hilbert spaces of entire functions, Indiana Univ. Math. J. 40 (1991), no. 4, 1421-1449. crossref(new window)

4.
C. C. Cowen, Iteration and the solution of functional equations for functions analytic In the unit disk, Trans. Amer. Math. Soc. 265 (1981), no. 1, 69-95. crossref(new window)

5.
P. L. Duren, Theory of $H^p$ Spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York, 1970; reprinted by Dover, 2000.

6.
R. M. Gethner and J. H. Shapiro, Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc. 100 (1987), no. 2, 281-288. crossref(new window)

7.
G. Godefroy and J. H. Shapiro, Operators with dense invariant cyclic vector manifolds, J. Funct. Anal. 98 (1991), no. 2, 229-269. crossref(new window)

8.
K.-G. Grosse-Erdmann, Hypercyclic and chaotic weighted shifts, Studia Math. 139 (2000), no. 1, 47-68. crossref(new window)

9.
G. R. MacLane, Sequences of derivatives and normal families, J. Analyse Math. 2 (1952), 72-87. crossref(new window)

10.
H. N. Salas, Hypercyclic weighted shifts, Trans. Amer. Math. Soc. 347 (1995), no. 3, 993-1004. crossref(new window)

11.
J. H. Shapiro, Composition Operators and Classical Function Theory, Springer-Verlag, New York, 1993.

12.
J. H. Shapiro, Notes on dynamics of linear operator, http://www.math.msu.edu/shapiro, (2001).

13.
B. Yousefi and H. Rezaei, Hypercyclic property of weighted composition operators, Proc. Amer. Math. Soc. 135 (2007), no. 10, 3263-3271. crossref(new window)